# SDR ASOA2013040403294

- Difficulty date: March 12, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 10,637 hours, 6,991 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR PANEL 221ALF AFT FLOORBEAM ANGLE CORRODED AT FS 280.60.  REMOVED FLOORBEAM ANGLE AT BS 280.60 IAW SRM 51-42-06-001-001-A01.  INSTALLED SERVICEABLE COCKPIT FLOORBEAM ANGLE IAW SRM 51-42-06-001-001-A01.  REPAIR CLASSIFIED AS MAJOR.
